# SDR DALA2022112107482

- Difficulty date: November 17, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 29,883 hours, 3,849 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 RT WING INBOARD SLAT BIRD STRIKE. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR LOC ON NOSE SKIN OF SLAT #1 ON RH WING AS PER A330 SRM 57-40-00-300-018 FIGURE 001 SHEET 04 AND 08. (2499610)
